Treatment(s) Begin on Monday

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Macs Mum
Regular Member


Date Joined Jun 2009
Total Posts : 46
   Posted 7/2/2009 7:44 PM (GMT -6)   
Hi Gang

Well, on Monday I'll be starting my treatment. I'm to have 3 does of methylprednisolone 500mg IV over 1-2 hours for three consecutive days. So that takes care of Monday - Wednesday. Then on Thursday I am having my cervical spine MRI, and on Friday the MS nurse is coming to my place to teach me how to use the copaxone.

My GP gave me some heartburn samples and told me to take them once a day during treatment. He also mentioned I might get 'sleep disturbances' but I didn't get him to elaborate on this, what can I expect?

Thanks
MM
They're not brain lesions, they're 'BRIGHT IDEAS'


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 7/2/2009 7:55 PM (GMT -6)   
That just means you probably won't sleep well.  I didn't close my eyes that first night.  smhair
Gretchen  ~  diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


Macs Mum
Regular Member


Date Joined Jun 2009
Total Posts : 46
   Posted 7/2/2009 7:57 PM (GMT -6)   
Luckily, my little girl is still in day-care 5 days a week until I get used to my meds. No nodding off allowed with a 2 yr old on the lose ~ although I'm sure she'd love the freedom LOL
They're not brain lesions, they're 'BRIGHT IDEAS'


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 7/2/2009 9:35 PM (GMT -6)   
Oh man!!!!  Hahahaha........"let's make up mommy while she naps!"  I can just see it!!!! 
Gretchen  ~  diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


tkeys
Regular Member


Date Joined Jun 2009
Total Posts : 31
   Posted 7/4/2009 11:19 AM (GMT -6)   
The good thing about the steroids is that I personally felt much better immediately after getting them. You may be very hungry, have much more energy, get hot. I always felt better after my doses of steroids though, except once they made my stomach upset when they pushed them instead of doing them over hours (luckily sounds like you are). He is giving you meds to help the stomach, so hopefully your stomach will be OK. I used protonics during my steroid doses and they helped. Good luck!!

Macs Mum
Regular Member


Date Joined Jun 2009
Total Posts : 46
   Posted 7/4/2009 9:10 PM (GMT -6)   
TKEYS: Thanks for info on your experience :)

GRETCHEN: LOL @ getting mommy. Mac is in to stickers at the moment, I'd hate to see what Mac+sticker+ a sleeping mummy would equal LOL
They're not brain lesions, they're 'BRIGHT IDEAS'

Post Edited (Macs Mum) : 7/4/2009 9:18:02 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 9:38 AM (GMT -6)
There are a total of 2,886,024 posts in 316,666 threads.
View Active Threads


Who's Online
This forum has 157769 registered members. Please welcome our newest member, Milkybuttons.
908 Guest(s), 16 Registered Member(s) are currently online.  Details
PeteZa, teta91, BnotAfraid, JoHnGaMeR90, tmichael, Surfer22, Kat1000, Scaredy Cat, suzieq521, NiceCupOfTea, cr3ativegirl, InTheShop, quincy, Shelly1978, Annie88, Howard3569


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer